# SDR DALA2016031101874

- Difficulty date: March 10, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N954DL
- Make and model: Doug MD-88
- Aircraft serial: 49885
- Aircraft time: 68,435 hours, 51,009 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FLIGHT CREW FOUND 1 RED EMERGENCY LIGHT INOPERATIVE AT SEAT ROW 24DE.  MCO MAINTENANCE REPLACED THE HARNESS ASSY AND THE LIGHT CHECKED OK.
